# SDR USAA980676

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1156519
- Condition: Corroded
- Location: Bs 3820-4610
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 2 INCHES BY 2 INCHES CORROSION AT PAX DOOR STATION 3820-4610 FITTING.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR 1156519.  (M)
